MathSciNet Relay Station
MathSciNet bibliographic data
MR1407706 32H10
Ma, Peiming Local boundary regularity of the Szegő projection and biholomorphic mappings of non-pseudoconvex domains. Trans. Amer. Math. Soc. 350 (1998), no. 1, 419–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement